Title: Some results on prime rings with skew symmetric Jordan bi-derivations
Montes Taurus J. Pure Appl. Math. / ISSN: 2687-4814
Article ID: MTJPAM-D-23-00010; Volume 5 / Issue 2 / Year 2023, Pages 32-38
Document Type: Research Paper
Author(s): Zekiye Çiloğlu Şahin
aDepartment of Mathematics, Faculty of Arts and Sciences, Suleyman Demirel University, Isparta, Turkey
bDepartment of Mathematics, Faculty of Arts and Sciences, Suleyman Demirel University, Isparta, Turkey
Received: 1 June 2023, Accepted: 24 November 2023, Published: 15 December 2023
Corresponding Author: Zekiye Çiloğlu Şahin (Email address: zekiyeciloglu@sdu.edu.tr)
Abstract
A symmetric bi-additive mapping F, on a prime ring R is called skew symmetric Jordan bi-derivation (SSJBD) if the following equality (associated with the automorphism of α of R):
F(x2, z)=α(x)F(x, z)+F(x, z)x
is satisfied. The paper aims to investigate the properties of SSJBD constructed by a generalization of symmetric Jordan bi-derivations on prime rings.
Keywords: Prime ring, derivation, bi-additive mapping
References:- M. Bresar and J. Vukman, Jordan derivations on prime rings, Bull. Aust. Math. Soc. 37 (3), 321–322, 1988.
- M. Bresar and J. Vukman, On left derivations and related mappings, Proc. Amer. Math. Soc. 10 (1), 7–10, 1990.
- Y. Çeven and Z. Çiloğlu, On symmetric Jordan and Jordan left bi-derivations on prime rings, Afr. Mat. 29, 689–698, 2018; https://doi.org/10.1007/s13370-018-0570-8.
- A. Firat, Skew derivations of prime rings, Sib. Math. J. 47, 169–172, 2006; https://doi.org/10.1007/s11202-006-0016-7.
- I. N. Herstein, Jordan derivations of prime rings, Proc. Amer. Math. Soc. 8, 1104–1110, 1957.
- I. N. Herstein, Topics in ring theory, Chicago Lectures in Mathematics, Chicago and London, 1969.
- G. Maksa, A remark on symmetric biadditive functions having nonnegative diagonalization, Glas. Mat. Ser. III 15 (2), 279–282, 1980.
- G. Maksa, On the trace of symmetric bi-derivations, C. R. Math. Rep. Acad. Sci. Canada 9, 303–307, 1987.
- J. Mayne, Centralizing automorphisms of prime rings, Canad. Math. Bull. 19 (1), 113–115, 1976.
- J. Mayne, Ideals and centralizing mappings in prime rings, Proc. Amer. Math. Soc. 86, 211–212, 1982.
- J. Mayne, Centralizing mappings of prime rings, Canad. Math. Bull. 27 (1), 122–126, 1984.
- E. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8, 1093–1100, 1957.
- J. Vukman, Symmetric bi-derivations on prime and semiprime rings, Aequationes Math. 38, 245–254, 1989.
